管理科学とマネジリアル・エコノミックス

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5201
Title
管理科学とマネジリアル・エコノミックス
Title Alternative
Application of decomposition principle for linear programs to capital budgeting
File
Author
著者 井上 勝人
著者(ヨミ) イノウエ カツヒト
著者(別表記) Inoue Katsuhito
Publication Title
香川大学経済論叢
Volume
57
Issue
2
Start Page
27
End Page
45
Publisher
香川大学経済研究所
Published Date
198409
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.